# SDR SWAA2013072518550

- Difficulty date: July 19, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 21,251 hours, 12,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB UPPER ATTACH ANGLE CORRODED BETWEEN BS 767 TO BS 787, RBL 21.  R&R ANGLE IAW DRAWING & SRM.
